By Topic

Robust stability of delay dependence for linear uncertain systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
T. -J. Su ; Dept. of Electron. Eng., Nat. Kaohsiung Inst. of Technol., Taiwan ; C. -G. Huang

A sufficient condition for the stability of the linear uncertain time-delay systems is presented. The result obtained can include information on the size of the delay, and therefore can be a delay-dependent stability condition. The Lyapunov method is employed to investigate the problem. The result is demonstrated by an illustrative example

Published in:

IEEE Transactions on Automatic Control  (Volume:37 ,  Issue: 10 )